MAUDE Adverse Event Report: Medtronic Mexico S. De R.L. De CV AXIUM PRIME BRPL 3D; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

Medtronic Mexico S. De R.L. De CV AXIUM PRIME BRPL 3D; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number APB-3-6-3D-ES
Medical Device Problem Codes Material Deformation (2976); Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received a report that an axium coils were kinked.It was reported that during the preparation stage, when the product was being removed from the sheath, the delivery wire was kinked.Damage was observed on the pusher at the proximal section. considering that it is a wire¿type coils, it was not used and was replaced with an equivalent product.All devices were prepared as indicated in the ifu.No patient complications were associated with this event.Additional information was received that the treated aneurysm was approximately 3 mm located at the anterior communicating artery.There was nothing in particular regarding damage or evidence of tampering to device packaging.The proximal end of the¿push wire¿was secured in the guidewire clip (black rubber stopper) when the¿package was¿opened.
 
Additional Manufacturer Narrative
H6: coding updated based on additional information.H3: product analysis ¿ as found condition: the axium prime device was returned for analysis within a shipping box, within a resealable plastic biohazard pouch, within an opened axium prime outer carton, within a resealable plastic biohazard pouch, within an opened axium prime inner pouch, within a dispenser coil and within an introducer sheath.¿ visual inspection/damage location details: no damage or irregularities were found with the introducer sheath.The three tack welds were found broken with the proximal pusher segment retracted.The axium prime pusher was found bent at ~9.6cm from the proximal end.No damage or irregularities were found with the shield coil.The axium prime implant coil was found detached from the pusher and found undamaged.¿ testing/analysis: n/a ¿ conclusion: based on the device analysis and reported information, the customer¿s report of ¿pusher kinked/damage¿ was confirmed.In addition, the tack welds were found broken.It is possible damage occurred during production or upon opening the package and attempting to remove the product or after removing it from the package.Therefore, the root cause could not be determined.There is an indication that this could potentially be caused by a potential manufacturing issue.The implant was found detached.Detachment occurred due to the tack welds break and the pusher/release wire retracting.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
AXIUM PRIME BRPL 3D
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
Medtronic Mexico S. De R.L. De CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
Medtronic Mexico S. De R.L. De CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
+1(763)526-5677
MDR Report Key50201962
Report Number9617601-2026-05042
Device Sequence Number12133115
Product Code KRD
UDI-Device Identifier00847536021235
UDI-Public(01)00847536021235(17)280112(10)230424333
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K151447
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAPB-3-6-3D-ES
Device Catalogue NumberAPB-3-6-3D-ES
Device Lot Number230424333
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/05/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2026
Initial Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown